# SDR 4DPA201611040001

- Difficulty date: October 31, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N251JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 30,066 hours, 25,995 cycles
- Engine: Rroyce AE3007A13
- Engine time: 27,982 hours, 25,370 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CLIMBING THROUGH 13000', THE CAPTAIN NOTICED THE CAB ALT READ 9900', IT HAD TURNED AMBER.  HE SLOWED THE ASCENT AND CHECKED THE CONFIGURATION OF THE PRESSURIZATION SYSTEM AND THE BLEEDS AND PACKS. FOUND THE CONFIGURATION OF THE AIRCRAFT TO BE SET PROPERLY FOR AUTO PRESSURIZATION WITH THE BLEEDS AND PACKS SET FOR FLIGHT.  THERE WERE NO CAS MESSAGES PRESENT.  ATC WAS ASKED FOR AN IMMEDIATE DESCENT DUE TO A PRESSURIZATION ISSUE.  THE CAB ALT WAS NOW AT13500'.  THE CREW DECLARED AN EMERGENCY AND BEGAN AN IMMEDIATE DESCENT TO 10000'.  THEY LANDED WITHOUT INCIDENT.  MAINTENANCE COMPLIED WITH ALL CHECKS THAT RECOMMENDED (INCLUDING OUTFLOW CHECKS AND AIRCRAFTPRESSURIZATION LEAK RATE CHECK).  ALL OPS CHECKS WERE OK.
